# SDR USAABB96045

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND THREE EMERGENCY EXIT IDENTIFIERS INOPERATIVE AT DOORS R1, R2, AND R4.  MAINTENANCE REPLACED THE IDENTIFIERS.  (M)
